MathSciNet Relay Station
MathSciNet bibliographic data
MR1363452 62H12 (62H10)
Chakraborty, Biman; Chaudhuri, Probal On a transformation and re-transformation technique for constructing an affine equivariant multivariate median. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2539–2547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement